# SDR VJ9800589

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 937-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT FLOOR PANEL AT FS 937 - 945 CORRODED BEYOND LIMIT IAW SRM 53-01, FIG 1.  REMOVED FLOOR PANEL, FABRICATED AND INSTALLED NEW PANEL IAW DC9 SRM 51-10-3, 53-01, FIG 1, 51-10-2, AND 53-21-0, FIG 10.
